MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918920250
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
Early 70¿s female with new onset of chest pain.Procedure: heart cath and emergent percutaneous coronary intervention.Boston scientific emerge monorail balloon would not load onto the wire.Another used, no known harm to patient-delaymanufacturer response for catheters, transluminal coronary angioplasty, percutaneous, emerge¿ (per site reporter) will obtain.

Brand Name
EMERGE¿
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key16484773
Report Number16484773
Device Sequence Number6758349
Product Code LOX
UDI-Device Identifier08714729806325
UDI-Public(01)08714729806325(17)250415(10)29983175
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/13/2023
Report Date (Section F) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918920250
Device Lot Number29983175
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/06/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/06/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight58 KG
Date Report Sent to FDA02/13/2023